# SDR AU510002095

- Difficulty date: August 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: A9661
- Condition: Dislodged
- Location: Clutch Assy
- Component: Clutch Assy, Robsin
- Component part number: A1661
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE/TRANSMISSION CLUTCH ASSEMBLY FORWARD AND AFT SEALS DISLODGED IN HOUSING.  NO OIL LOSS WAS NOTICED.  SUSPECT SEALS ARE BEING HYDRAULICALLY PRESSED OUT DUE TO THE EXCESS OIL IN THE CLUTCH BEING UNABLE TO BLEED BACK TO THE RESERVOIR.
